| Model Number |
MMT-723LNAL |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/28/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Pump passed the displacement.Pump received with complete broken reservoir tube lip, cracked lcd window, cracked case display window corner and missing reservoir tube o-ring.The p-cap not locks into the reservoir compartment properly due to completely broken reservoir tube lip noted.Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Information received by medtronic indicated that the retainer ring was damaged.Customer stated that the insulin pump had cosmetic damage.Customer stated that the reservoir and insulin pump does not show signs of damage.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.